Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1961, Volume 29, Issue 1

Stability in Voting<33:SIV>2.0.CO;2-V
p. 33-43

Michael Dummett, Robin Farquharson

Voting is presented as an n-person majority game, in which preferences are ordinal. A condition on the preferences, substantially weaker than one postulated by D. Black, is shown to be sufficient for "stability" in such games.

Log In To View Full Content